# SDR 02157413

- Difficulty date: June 6, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N413FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3168
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT OF THE FLIGHT FROM DAY TO CVG, THE CREW REPORTED THAT THE NR 1, 2 AND 3 FLIGHT DISPLAYS FAILED INTERMITTENTLY.  THE AIRCRAFT WAS LANDED AT CVG WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE DC GENERATOR CONTROL UNIT (1VE PANEL).  AN OPERATIONAL CHECK AND A MAINTENANCE ACCEPTANCE FLIGHT WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
